# SDR IPXA2024011852388

- Difficulty date: January 3, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Spar
- Part number: 111U100716
- Condition: Corroded
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CENTER TANK REAR SPAR WEB CORROSION ON GROUND POINT AREA OF JETTSION PUMP AT STA 1241 LBL 91 (REPAIR) ALL PAPERWORK C/W
